# SDR VNAA202504020040

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Lug
- Part number: 601R134002
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BORE LUGS NO.1R, NO.2R, NO.4R, NO.5R AND NO.6R AT RH AILERON CENTER FITTING.  CENTER FITTINGS LUGS R 1 , R 4 AND R 6 WERE CLEANED PER CRJ 900 SRM TASK 51-26-00-001-001-A01 CLEANING & AND NO DAMAGE FOUND & LUGS R 2 AND R 5 WERE REWORKED PER REO 670-57-61-237 REV - -.
